# SDR REXA96024

- Difficulty date: August 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N363PX
- Make and model: Saab 340B
- Aircraft serial: 340B260
- System (JASC): 2612 · Fire Detection
- Part: Fire Light
- Condition: Illuminated
- Location: Cargo Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CARGO SMOKE LIGHT CAME ON IN FLIGHT.  CARGO FIRE EXTINGUISHER DISCHARGE.  INSTALLED BOTTLE, P/N 365000071.  OPERATIONAL CHECKED GOOD IAW AMM.  PERFORMED OPERATIONAL CHECKED OF CARGO SMOKE DETECTOR.  OPERATIONAL CHECKED GOOD.  CLEANED AND RESEATED CANNON PLUG ON FWD CARGO SMOKE DETECTOR.  REMOVED AND REPLACED CARGO SMOKE DETECTOR TIMER RELAY.  (M)
